Sur le caractère bien posé des équations d’Euler avec surface libre
Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 15, 12 p.
@article{SEDP_2003-2004____A15_0,
     author = {Lannes, David},
     title = {Sur le caract\`ere bien pos\'e des \'equations d'Euler avec surface libre},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2003-2004},
     note = {talk:15},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2003-2004____A15_0}
}
Lannes, David. Sur le caractère bien posé des équations d’Euler avec surface libre. Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 15, 12 p. http://www.numdam.org/item/SEDP_2003-2004____A15_0/

[1] R. Coifman, Y. Meyer Nonlinear harmonic analysis and analytic dependence, Pseudodifferential operators and applications (Notre Dame, Ind., 1984), 71–78, Proc. Sympos. Pure Math., 43, Amer. Math. Soc., Providence, RI, 1985. | MR 812284 | Zbl 0587.35004

[2] W. Craig, An existence theory for water waves and the Boussinesq and Korteweg-de Vries scaling limits, Comm. Partial Differential Equations 10 (1985), no. 8, 787–1003. | MR 795808 | Zbl 0577.76030

[3] W. Craig, D. Nicholls, Traveling gravity water waves in two and three dimensions. Eur. J. Mech. B Fluids 21 (2002), no. 6, 615–641. | MR 1947187 | Zbl 1084.76509

[4] W.Craig, U. Schanz, C. Sulem, The modulational regime of three-dimensional water waves and the Davey-Stewartson system, Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997), no. 5, 615–667. | Numdam | MR 1470784 | Zbl 0892.76008

[5] D. Lannes, Well-Posedness of the Water-Waves Equations, Preprint Université Bordeaux I, 2003. | MR 2138139 | Zbl 1069.35056

[6] V. I. Nalimov, The Cauchy-Poisson problem. (Russian) Dinamika Splošn. Sredy Vyp. 18 Dinamika Zidkost. so Svobod. Granicami, (1974), 104–210, 254. | MR 609882

[7] M. Taylor, Partial differential equations. II. Qualitative studies of linear equations, Applied Mathematical Sciences, 116. Springer-Verlag, New York, 1996. | MR 1395149 | Zbl 0869.35003

[8] F. Trèves Introduction to pseudodifferential and Fourier integral operators. Vol. 1. Pseudodifferential operators, The University Series in Mathematics. Plenum Press, New York-London, 1980. | MR 597144 | Zbl 0453.47027

[9] S. Wu, Well-posedness in Sobolev spaces of the full water wave problem in 2-D, Invent. Math. 130 (1997), no. 1, 39–72. | MR 1471885 | Zbl 0892.76009

[10] S. Wu, Well-posedness in Sobolev spaces of the full water wave problem in 3-D, J. Amer. Math. Soc. 12 (1999), no. 2, 445–495. | MR 1641609 | Zbl 0921.76017

[11] H. Yosihara, Gravity waves on the free surface of an incompressible perfect fluid of finite depth. Publ. Res. Inst. Math. Sci. 18 (1982), no. 1, 49–96. | MR 660822 | Zbl 0493.76018